- 6 years ago
- Wedding: September 2012
Hi bees! I just wanted to share a story that has happened to me over the last week. In the last year I have gained 33 pounds. Considering my wedding is coming up soon, I am devestated. For the last three months I worked out nearly 5 times a day and ate better. I won’t say I ate strict “diet” food, but definitely better than previously.
I saw my doctor last Wednesday and I was basically in tears over my failure to lose weight. With all that I was doing the scale was still creeping up, as well as my clothes size. After numerous blood tests, there is no medical reason for the weight gain. He decided to put me on Phentermine to lose weight.
I took it for 3 days, and felt like I was completely drunk. I almost past out at work and had to lay on the floor in the bathroom. On my way home, I was swerving my car all over the highway. I decided to not take it anymore and the feeling did not subside. I went to 3 doctors this week for them to all tell me there is no way it is still in my system and it must be something else. Do you know how bad I wanted to scream… I WAS FINE BEFORE I TOOK THIS!
Needless to say, in the end I found out it was interacting with another medication in my system. Today is a week since I last took it and I am still having dizzy spells. At least that is the last of like 10 symptoms I am exeriencing!
Point is, we should learn to love ourselves regardless of how we look. In my attempt to desperately lose weight, I could have really harmed myself with the drug interaction, and besides that I was sick for an entire week. Psychologically I was starting to panic thinking I did permanent damage considering the side effects lasted longer than normal.
Everyone wants to look their absolute best on their wedding day. But if anyone is in a situation like me, please be careful! This past week was one of the scariest things I have ever experienced.